Skip to Content

I was put on prednisone to clear up a rash, I've been on it for 4 days and rash is still spreading?

Responses (3)

kaismama 20 Aug 2014

Can you describe the rash and tell us where it is?

Crystal1984 20 Aug 2014

the rash may not be a rash at all you may have a fungal infection which prednisone will not help you might go back to the doctor and seek a different type of medication

Anonymous 20 Aug 2014

for three weeks i had a rash with little whiteheads on my neck !! i tried everything from epsom salts to apple cider vinegar and i even took a round of antibiotics !! i finally went to the drug store and bought regular antibacterial soap!! it was the dial that is white!!! i also bought some cortizone-10 !! i washed my neck with the soap and put the cortizone -10 on it and the next morning it was almost gone!! after about 2 days it was completely gone!! that is what worked for me when nothing else did!! but you should see your doctor maybe your doctor can give you something that will help you!! my doctor only gave me the antibiotics that did not work for me!! good luck !! rashes in the summer heat are bad!!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions